Loading...

Adriano Garsia

TitleEmeritus Professor
InstitutionUniversity of California San Diego
DepartmentMathematics
Address9500 Gilman Drive #0112
La Jolla CA 92093
vCardDownload vCard

    Collapse Bibliographic 
    Collapse Publications
    Publications listed below are automatically derived from MEDLINE/PubMed and other sources, which might result in incorrect or missing publications. Researchers can login to make corrections and additions, or contact us for help.
    List All   |   Timeline
    1. Garsia A, Remmel JB. Breakthroughs in the theory of Macdonald polynomials. Proc Natl Acad Sci U S A. 2005 Mar 15; 102(11):3891-4. PMID: 15753285; PMCID: PMC554818.
    Adriano's Networks
    Concepts
    Derived automatically from this person's publications.
    _
    Related Authors
    People who share related concepts with this person.
    _